Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (20) (Citation History)
· Refereed Citations to the Article
· Reads History
·
· Translate This Page
Title:
General theory of the Purcell-Pennypacker scattering approach and its extension to bianisotropic scatterers
Authors:
Lakhtakia, Akhlesh
Affiliation:
AA(Pennsylvania State University, University Park)
Publication:
Astrophysical Journal, Part 1 (ISSN 0004-637X), vol. 394, no. 2, Aug. 1, 1992, p. 494-499. (ApJ Homepage)
Publication Date:
08/1992
Category:
Physics (General)
Origin:
STI
NASA/STI Keywords:
Anisotropy, Electromagnetic Radiation, Interstellar Extinction, Interstellar Matter, Radiative Transfer, Scattering, Computational Astrophysics, Cosmic Dust, Integral Equations, Method Of Moments
DOI:
10.1086/171600
Bibliographic Code:
1992ApJ...394..494L

Abstract

Coupled volume integral equations and the long-wavelength approximation have been used to generalize the Purcell-Pennypacker technique (PPT) and the method of moments (MOM) for inhomogeneous bianisotropic scatterers. The interrelationship between the generalized PPT and the MOM has been established. The dyadic functions employed throughout can be easily interpreted in terms of matrices or as Cartesian tensors of the second rank.

Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)

  New!

Find Similar Abstracts:

Use: Authors
Title
Keywords (in text query field)
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints